Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 15, 2023, 9:53 AM CDT for Henry County, Alabama; 6 counties in Georgia. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 9:53 AM CDT (14:53 UTC)
- Expired
- Jun 15, 2023, 12:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Henry County, AL, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Lee County, GA, Randolph County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 56 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 11:30 AM CDT | FLASH FLOOD | 1 W Southwest Ga Region, GA | Water over roadways at these locations: - 1800 Block of Countyline Road - Nottingham Way at Liberty Expressway - S. Countyline Road and Thomas Road - S. Countyline Road and Elliott Drive - 800 South Harding Street. |
| Jun 15, 11:55 AM CDT | RAIN 7.03 | Southwest Ga Regional A, GA | ASOS station KABY Albany, 2 day total. |
| Jun 15, 12:00 PM CDT | RAIN 5.35 | 1 Se Morgan, GA | Mesonet station MGNG1 1.2 SE Morgan, 2 day total. |
| Jun 15, 12:15 PM CDT | RAIN 4.8 | 1 Sse Dawson, GA | Mesonet station UGA66 Dawson, 2 day total. |
| Jun 15, 12:15 PM CDT | RAIN 5.7 | 2 Nw East Albany, GA | CO-OP Observer station ABNG1 1.6 NW East Albany, 2 day total. |
| Jun 15, 12:40 PM CDT | RAIN 4.39 | 2 W Albany, GA | Mesonet station ALBDR 2 W Albany, 2 day total. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1409 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
086
WGUS52 KTAE 151453
FFWTAE
ALC067-GAC037-061-095-177-243-273-151745-
/O.NEW.KTAE.FF.W.0016.230615T1453Z-230615T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
953 AM CDT Thu Jun 15 2023
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Northeastern Henry County in southeastern Alabama...
Northern Calhoun County in southwestern Georgia...
Clay County in southwestern Georgia...
Northwestern Dougherty County in southwestern Georgia...
Southwestern Lee County in southwestern Georgia...
Randolph County in southwestern Georgia...
Southern Terrell County in southwestern Georgia...
* Until 1245 PM CDT /145 PM EDT/.
* At 953 AM CDT /1053 AM EDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen in the last 1 Hour. Additional rainfall
amounts of 2 to 3 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Gaines, Morgan, Cuthbert, Dawson, Leesburg, Albany, Edison,
Shellman, Walker, Sasser, Bellville, Bluffton, Aycock Mill,
Martins Crossroads, Fountain Bridge, Cordrays Mill, Goffs Mill,
Doverel, Dickey and Pachitla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3153 8518 3155 8512 3160 8508 3165 8510
3168 8514 3170 8522 3171 8521 3174 8521
3176 8517 3177 8516 3174 8500 3176 8493
3182 8485 3177 8408 3165 8409 3150 8421
3153 8447 3152 8503
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 5:42 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 15, 5:42 AM CDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
642 AM EDT Thu Jun 15 2023
...New AVIATION...
.NEAR TERM...
(Today and tonight)
Issued at 259 AM EDT Thu Jun 15 2023
Shortwave trough currently moving across western Mississippi, is
aiding in another MCS/cluster of storms from central Alabama
westward to central Mississippi. This complex with move
east/southeast, while additional development will occur in
southern Alabama and in the northern Gulf. This area will spread
east this morning while additional development will occur this
afternoon from central Alabama towards the Florida panhandle. The
atmosphere hasn't changed much over the past few days with
instability remaining on the order of 2500-3500 J/kg, bulk shear
around 40 knots, PWATs around 1.8 inches, and lift with the
shortwave troughs, seabreeze, and introduction of a southward
moving cold front. SPC today has a slight risk for severe weather
today, citing the biggest threats as wind and hail with an
isolated tornado threat as well. Also, with the recent heavy
rainfall, especially through our Georgia and southeast Alabama
counties, a slight risk for excessive rainfall exists in these
areas as well.
&&
.SHORT TERM...
(Friday through Saturday night)
Issued at 259 AM EDT Thu Jun 15 2023
Not much change in the overall pattern is expected into the short
term period. Northwest flow, in between upper ridging in the
western Gulf and troughing over the northeast, will act to keep
the instability, shear, and moisture in place to warrant a
continued threat for severe weather both Friday and Saturday. SPC
has much of the area in a slight risk for severe weather Friday
and a marginal risk for Saturday. Several impulses will ride down
on northwest flow and act to get things going and aided by diurnal
convection through the day, rain chances are fairly high with
70-80% across much of the area.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 259 AM EDT Thu Jun 15 2023
Troughing continues over the southeast as a strong shortwave
trough reinforces and deepens the upper trough and upper ridging
slides westward. This will keep elevated rain chances in the
forecast through this period with multiple episodes of convective
clusters or MCSs moving in on northwest flow, in addition to the
normal diurnal seabreeze activity as well. With the amount of rain
and cloud cover, have high temperatures this period mostly in the
upper 80s to around 90 degrees.
&&
.AVIATION...
(12Z TAFS)
Issued at 630 AM EDT Thu Jun 15 2023
Convection will be moving into the area this morning with
additional development through the day and into the evening.
Favored areas this morning are DHN/ABY then moving south to
TLH/VLD/ECP this afternoon and evening. Severe storms are possible
with damaging winds and hail as the main threat with an isolated
tornado or two also possible. Tempo MVFR/IFR in and around
stronger convection can be expected. Winds will increase outside
of storms this afternoon with gusts around 20 knots from the
southwest. Convection should work southward into the Gulf tonight
but may need to remain mentioned in the TAF at ECP and perhaps TLH
through mid evening depending on the location of the storms.
&&
.MARINE...
Issued at 259 AM EDT Thu Jun 15 2023
Unsettled weather is likely the next few days with multiple
rounds of showers and thunderstorms moving near or across the
waters. Thunderstorms will be capable of strong gusty winds, hail,
waterspouts and frequent lightning. Otherwise, generally
southwest winds are expected with periods of exercise caution
conditions, especially within the nearshore waters.
&&
.FIRE WEATHER...
Issued at 259 AM EDT Thu Jun 15 2023
An unsettled weather pattern will continue into the weekend. Daily
rounds of showers and thunderstorms, including severe
thunderstorms with large hail, damaging winds, and isolated
tornadoes, is also expected to continue into the weekend. Elevated
transport winds will lead to areas of high dispersions, especially
across the Florida counties and into southwest Georgia.
&&
.HYDROLOGY...
Issued at 259 AM EDT Thu Jun 15 2023
Widespread rainfall totals of 1-2 inches were reported through
the area and via doppler radar, with areas around the Flint river
and wiregrass from southwest Georgia and extreme southeast Alabama
picking up 4-6 inches. Albany airport recorded 5.19 inches
yesterday and the heaviest of rainfall occurred through Randolph,
Terrell, Calhoun and Dougherty counties. These areas will
especially be vulnerable to additional flooding risks as storms
develop today. Heaviest totals today may shift a little south and
will need to keep an eye on the panhandle for possible inclusion
in the watch later.
Totals over the next several days will be around 2-4 inches with
isolated higher amounts. Concerning area rivers, a few of the
faster responding rivers are forecast to reach action stage over
the next several days, including the Choctawhatchee, Flint,
Kinchafoonee, and Ochlockonee. This also bears watching depending
on how rainfall over the next several days occurs.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 89 73 89 72 / 70 70 70 60
Panama City 87 74 87 74 / 70 60 70 60
Dothan 86 70 88 70 / 80 70 60 60
Albany 86 68 88 69 / 80 70 40 40
Valdosta 87 70 89 70 / 70 70 60 50
Cross City 89 74 88 73 / 70 60 70 60
Apalachicola 86 77 86 75 / 60 50 70 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011.
High Rip Current Risk through Friday morning for FLZ108-112-114-
115.
GA...Flood Watch through Friday evening for GAZ120>131-142>148-
155>161.
AL...Flood Watch through Friday evening for ALZ065>069.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Special weather statement, Jun 15, 8:42 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
942 AM EDT Thu Jun 15 2023
GAZ125>131-151430-
Tift GA-Worth GA-Lee GA-Dougherty GA-Irwin GA-Turner GA-Ben Hill GA-
942 AM EDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of Irwin, northeastern
Dougherty, Turner, south central Lee, Tift, Ben Hill and Worth
Counties through 1030 AM EDT...
At 941 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Abbeville to near Turner City.
Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tifton, Ashburn, Ocilla, Fitzgerald, Sylvester, Albany, Poulan, Ty
Ty, Phillipsburg, Mystic, Unionville, Marine Corps Logistics Base,
Worth, Terrell, Sycamore, Sumner, Rebecca, Stocks, Scooterville and
Osierfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3166 8301 3164 8301 3161 8306 3156 8306
3134 8380 3167 8417 3181 8369 3180 8361
3183 8361 3185 8354 3184 8321 3185 8318
3183 8315 3183 8314 3181 8313 3181 8309
3179 8306 3177 8300 3166 8300
TIME...MOT...LOC 1341Z 334DEG 28KT 3187 8326 3163 8406
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KRSpecial weather statement, Jun 15, 8:59 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
959 AM EDT Thu Jun 15 2023
GAZ122>127-151445-
Worth GA-Randolph GA-Lee GA-Dougherty GA-Terrell GA-Calhoun GA-
959 AM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northern Dougherty,
southeastern Randolph, Lee, northeastern Calhoun, southern Terrell
Counties in southwestern Georgia and northwestern Worth Counties in
south central Georgia through 1045 AM EDT...
At 959 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dawson, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dawson, Sylvester, Leesburg, Albany, East Albany, Marine Corps
Logistics Base, Turner City, Poulan, Warwick, Sasser, Stocks,
Forrester, Lockett Crossing, Sylvester Airport, South Albany,
Palmyra, Clarks Mill, Red Rock, Dawson Municipal A/P and Acree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3184 8386 3183 8385 3182 8385 3183 8384
3181 8383 3181 8382 3180 8381 3151 8380
3159 8458 3177 8458 3184 8389
TIME...MOT...LOC 1359Z 269DEG 50KT 3169 8450
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 9:16 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1016 AM EDT Thu Jun 15 2023
FLZ017>019-027-028-118-127-151500-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Inland Wakulla FL-Leon FL-
1016 AM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northeastern
Wakulla, northwestern Jefferson, northwestern Taylor, southeastern
Leon and southwestern Madison Counties through 1100 AM EDT...
At 1016 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Woodville, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodville, Newport, Cody, Goose Pasture, Hells Half Acre, Iddo,
Moseley Hall, Ebb, Lamont, Aucilla, Capps, Eridu, Nash, Cabbage
Grove, Thomas City, Plum Orchard, Drifton, Fanlew, Waukeenah and
Wacissa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.
&&
LAT...LON 3030 8352 3018 8394 3018 8395 3017 8396
3012 8414 3027 8424 3059 8375
TIME...MOT...LOC 1416Z 238DEG 34KT 3025 8407
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 9:37 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1037 AM EDT Thu Jun 15 2023
GAZ121-123-142-144-151530-
Baker GA-Calhoun GA-Clay GA-Early GA-
1037 AM EDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of southeastern Clay,
northwestern Baker, Calhoun and northern Early Counties in
southwestern Georgia through 1130 AM EDT...
At 1037 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Fort Gaines to 11 miles
southwest of Edison to near Blakely. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Morgan, Blakely, Edison, Arlington, Leary, Douglasville, Damascus,
Bellville, Bluffton, Iveys Mill, Parksville, Early Co A/p, Suttons
Corner, Rowena, Harrisons Mill, Zetto, Crestview, Moye, Cordrays Mill
and Colomokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 PM EDT for southeastern
Alabama...and southwestern Georgia.
&&
LAT...LON 3162 8456 3162 8447 3140 8454 3127 8468
3140 8508 3151 8498 3162 8496 3162 8466
3163 8465 3162 8459 3163 8458 3162 8457
3163 8456
TIME...MOT...LOC 1437Z 288DEG 22KT 3160 8489 3149 8492 3142 8501
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 9:41 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1041 AM EDT Thu Jun 15 2023
FLZ016-017-026-151530-
Liberty FL-Gadsden FL-Leon FL-
1041 AM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of south central
Gadsden, central Liberty and southwestern Leon Counties through 1130
AM EDT...
At 1041 AM EDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Blountstown, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Telogia, Lake Talquin, Hosford, Wetumpka, Bloxham, Clio and Fort
Braden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.
&&
LAT...LON 3031 8494 3054 8460 3037 8450 3030 8470
3030 8471 3029 8473 3023 8489
TIME...MOT...LOC 1441Z 239DEG 24KT 3030 8485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 15, 9:42 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1042 AM EDT Thu Jun 15 2023
FLZ018-019-028-029-128-151530-
Inland Taylor FL-Inland Jefferson FL-Madison FL-Coastal Taylor FL-
Lafayette FL-
1042 AM EDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of northwestern
Lafayette, central Jefferson, northeastern Taylor and Madison
Counties through 1130 AM EDT...
At 1042 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Monticello to 21 miles
southwest of Madison to near Perry. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madison, Perry, Greenville, Lee, Pinland, Ebb, Lamont, Hamburg,
Buckville, Pinetta, Eridu, Nash, Waukeenah, Foley, Hanson,
Perry-Foley Airport, Hampton Springs, Sirmans, Shady Grove and Iddo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida.
&&
LAT...LON 3008 8307 2998 8372 3022 8383 3042 8401
3064 8346 3063 8329 3059 8326 3055 8326
3042 8322 3039 8317 3035 8321 3031 8321
3025 8325 3018 8325 3011 8323 3010 8321
3010 8312
TIME...MOT...LOC 1442Z 250DEG 41KT 3042 8384 3026 8370 3004 8363
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
73-YOUNGThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:13 PM CDT | Severe Thunderstorm Warning | TAE | Houston | 47 min |
| Jun 14, 9:36 PM CDT | Severe Thunderstorm Warning | TAE | Geneva | 84 min |
| Jun 14, 10:10 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva | 37 min |
| Jun 14, 10:25 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 65 min |
| Jun 15, 3:49 AM CDT | Special Weather Statement | TAE | Coffee, Dale, Henry | 41 min |
| Jun 15, 3:58 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Henry | 47 min |
| Jun 15, 4:09 AM CDT | Severe Thunderstorm Warning | TAE | Henry | 36 min |
| Jun 15, 4:14 AM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 61 min |
| Jun 15, 7:26 AM CDT | Special Weather Statement | TAE | Coffee, Dale | 34 min |
| Jun 15, 7:58 AM CDT | Special Weather Statement | TAE | Henry | 47 min |
| Jun 15, 8:26 AM CDT | Tornado Warning | TAE | Dale, Henry | 49 min |
| Jun 15, 8:38 AM CDT | Areal Flood Advisory | TAE | Coffee, Dale | 112 min |
| Jun 15, 9:04 AM CDT | Severe Thunderstorm Warning | TAE | Henry | 41 min |
| Jun 15, 9:26 AM CDT | Flash Flood Warning | TAE | Dale, Henry | 2 hr |
| Jun 15, 9:47 AM CDT | Areal Flood Warning | TAE | Henry | 6 min |
| Jun 15, 10:26 AM CDT | Special Weather Statement | TAE | Coffee | 49 min |
| Jun 15, 10:47 AM CDT | Flash Flood Warning | TAE | Henry | 3 hr |
| Jun 15, 11:45 AM CDT | Special Weather Statement | TAE | Coffee, Dale | 45 min |
| Jun 15, 1:36 PM CDT | Severe Thunderstorm Warning | TAE | Coffee | 54 min |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 48 min |
| Jun 15, 3:17 PM CDT | Areal Flood Advisory | TAE | Coffee, Dale | 118 min |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | TAE | Geneva, Houston | 81 min |
| Jun 14, 7:31 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more | 59 min |
| Jun 14, 8:03 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lanier, Lowndes and 2 more | 61 min |
| Jun 14, 11:13 PM CDT | Severe Thunderstorm Warning | TAE | Decatur, Early, Miller, Seminole | 42 min |
| Jun 14, 11:48 PM CDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 35 min |
| Jun 15, 5:01 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 44 min |
| Jun 15, 5:37 AM CDT | Special Weather Statement | TAE | Colquitt, Mitchell, Tift, Worth | 53 min |
| Jun 15, 5:58 AM CDT | Special Weather Statement | TAE | Lowndes | 47 min |
| Jun 15, 6:17 AM CDT | Special Weather Statement | TAE | Lee, Turner | 43 min |
| Jun 15, 7:22 AM CDT | Special Weather Statement | TAE | Quitman, Randolph | 38 min |
| Jun 15, 7:55 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Quitman, Randolph, Terrell and 1 more | 50 min |
| Jun 15, 8:18 AM CDT | Special Weather Statement | TAE | Quitman, Randolph | 42 min |
| Jun 15, 8:41 AM CDT | Areal Flood Advisory | TAE | Clay, Quitman, Randolph | 2 hr |
| Jun 15, 8:42 AM CDT | Special Weather Statement | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 48 min |
| Jun 15, 8:59 AM CDT | Special Weather Statement | TAE | Terrell, Worth | 46 min |
| Jun 15, 9:16 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 44 min |
| Jun 15, 9:37 AM CDT | Special Weather Statement | TAE | Calhoun | 53 min |
| Jun 15, 9:54 AM CDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Thomas | 51 min |
| Jun 15, 9:58 AM CDT | Special Weather Statement | TAE | Colquitt, Tift | 32 min |
| Jun 15, 10:23 AM CDT | Special Weather Statement | TAE | Lowndes | 52 min |
| Jun 15, 10:31 AM CDT | Special Weather Statement | TAE | Early | 44 min |
| Jun 15, 10:32 AM CDT | Special Weather Statement | TAE | Brooks, Thomas | 43 min |
| Jun 15, 10:36 AM CDT | Special Weather Statement | TAE | Colquitt, Mitchell | 39 min |
| Jun 15, 11:17 AM CDT | Special Weather Statement | TAE | Thomas | 43 min |
| Jun 15, 11:22 AM CDT | Flash Flood Warning | TAE | Clay, Quitman, Randolph, Terrell | 113 min |
| Jun 15, 11:31 AM CDT | Areal Flood Advisory | TAE | Thomas | 119 min |
| Jun 15, 11:47 AM CDT | Flash Flood Warning | TAE | Dougherty, Lee | 58 min |
| Jun 15, 11:54 AM CDT | Areal Flood Advisory | TAE | Brooks, Lanier, Lowndes, Thomas | 2 hr |
| Jun 15, 11:57 AM CDT | Flash Flood Warning | TAE | Brooks, Lowndes | 3 hr |
| Jun 15, 12:20 PM CDT | Flash Flood Warning | TAE | Brooks, Lowndes, Thomas | 3 hr |
| Jun 15, 1:27 PM CDT | Areal Flood Advisory | TAE | Decatur, Grady, Thomas | 2 hr |
| Jun 15, 2:40 PM CDT | Flash Flood Warning | TAE | Brooks, Lowndes, Thomas | 4 hr |
| Jun 15, 4:08 PM CDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 56 min |
Nearby
Flash Flood Warnings in Georgia, 2023Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.